# SDR R61A2015121609

- Difficulty date: November 9, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85237002
- Condition: Dented
- Location: Cargo Door
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND FWD CARGO DOOR HAD A DENT. THEY REPAIRED IAW RD 8/4-52-1390.
